# SDR R61A2020012870095

- Difficulty date: January 7, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 31,476 hours, 23,255 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK...LH WING LEADING EDGE SLAT 2 BOTH TRACK CUTOUTS CRACKED. REPAIRED IAW SRM 57-49-01 REPAIR 6. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
